# SDR DALA2022102606959

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 7,590 hours, 3,565 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE DOOR "TOILET SERVICE" WORN IN FORWARD RIGHT CORNER.-M- SEE ATTACHED PHOTO. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 031-0001:5327-01014-01 /005 00025 REPAIRED PRE PRI 602871-14 REV 0, PRI 602871-14 REV 1, PRI 602871-14 REV 2 PRI 602871-14 REV 3, AND ER/A 602871-14AD REV ORIGINAL. (LP# 2463985)
